File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: H∞ model reduction for discrete-time positive systems with inhomogeneous initial conditions

TitleH∞ model reduction for discrete-time positive systems with inhomogeneous initial conditions
Authors
Issue Date2015
PublisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/5510
Citation
International Journal of Robust and Nonlinear Control, 2015, v. 25 n. 1, p. 88-102 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/217126
ISSN
2015 Impact Factor: 2.527
2015 SCImago Journal Rankings: 2.134

 

DC FieldValueLanguage
dc.contributor.authorShen, J-
dc.contributor.authorLam, J-
dc.date.accessioned2015-09-18T05:48:50Z-
dc.date.available2015-09-18T05:48:50Z-
dc.date.issued2015-
dc.identifier.citationInternational Journal of Robust and Nonlinear Control, 2015, v. 25 n. 1, p. 88-102-
dc.identifier.issn1049-8923-
dc.identifier.urihttp://hdl.handle.net/10722/217126-
dc.languageeng-
dc.publisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/5510-
dc.relation.ispartofInternational Journal of Robust and Nonlinear Control-
dc.rightsInternational Journal of Robust and Nonlinear Control. Copyright © John Wiley & Sons Ltd.-
dc.titleH∞ model reduction for discrete-time positive systems with inhomogeneous initial conditions-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.description.naturelink_to_OA_fulltext-
dc.identifier.doi10.1002/rnc.3075-
dc.identifier.hkuros254381-
dc.identifier.volume25-
dc.identifier.issue1-
dc.identifier.spage88-
dc.identifier.epage102-
dc.publisher.placeUnited Kingdom-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats